I wrote this yesterday but for some reason they didn’t post it so I’m writing it again. On march 21 I finished my period march 23 I had outercourse wit bf, I wasn’t sure if his precum got in me so the next day march 24 I took plan b. On march 30 I experienced some spotting it was so much that it filled my panty liner and it had a smell to it. In the evening it turned pink then heavy it went on for eight days on and off. My discharge is weird it was like water discharge mixed wit blood wit fart smell now my discharge is white mixed wit blood which made it brown also I’m having some side effects after bleeding is this normal?
Weird discharge after bleeding from plan b?
Question posted by Ifyyyyy on 11 April 2022
Last updated on 11 April 2022
Due to the watery discharge & strange smell, I recommend getting checked out by a doctor.
Some of the other symptoms you mention, are common with this Drug, but due to those two things, I recommend getting checked-out, as there may be something else going on, such as, an infection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.